# SDR HALA2011082200382

- Difficulty date: August 22, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28139
- Aircraft time: 36,218 hours, 6,823 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS ALERT "FWD EQPT OVERHEAT" ON WITH EQUIPMENT COOLING SWITCH IN STBY DUE TO MEL ITEM.  SWITCHED TO OVRD POSITION-"OVERHEAT" LIGHT AND EICAS ALERT EXTINGUISHED.  T/S IAW FIM21-58-00, FIG 111.  REPLACED FWD EQUIPMENT COOLING EXHAUST FAN RELAY K345 IAW WDM21-58-15 COND SAME.  REPLACED FWD EXHAUST FAN IAW AMM21-58-06 & REINST ORIGINAL VIBE MONITOR.  SEC & OPS CK GOOD. VIBE MONITOR RESET TEST PASSED, OK FOR SVC.
